Per citar aquest document:
Radial behaviour of harmonic Bloch functions and their area function
Nicolau, Artur (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 1999
Resum: Let u be a harmonic function in the upper half space R+n+1 and A(u) its (truncated) area function. Classical results of Calderón, Stein and Zygmund assert that the following two sets {x Є Rn : u has non-tangential limit at x}, {x Є Rn : A(u)(x) < ∞} can only differ in a set of zero Lebesgue measure. When these sets have zero Lebesgue measure, the Law of the Iterated Logarithm proved by Bañuelos, Klemes and Moore, describes the maximal non-tangential growth of u(x, y) in terms of its (doubly) truncated area function A(u)(x, y), at almost evey point x Є Rn+. In this paper we show that if u is in the Bloch space and its area function diverges at almost every point, one can prescribe any “reasonable" radial behaviour of u in a set of rays of maximal Hausdorff dimension. More concretely, if ‚ɣ : [0, ∞) → R satisfies certain regularity conditions, the set {x Є Rn : limy →0sup.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; publishedVersion
Matèria: Harmonic ; Bloch ; Area function ; Hausdorff dimension
Publicat a: Indiana University mathematics journal, Vol. 48, No. 4 (1999) , p. 1213-1236, ISSN 0022-2518

DOI: 10.1512/iumj.1999.48.1662

24 p, 199.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats

 Registre creat el 2014-02-03, darrera modificació el 2016-06-04

   Favorit i Compartir